# SDR ASAA2023102045780

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,381 hours, 17,002 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pushrod
- Condition: Broken
- Location: Apu Inlet Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START 3X. GROUNDED - YES. INLET DOOR SHUTDOWN F/C 49-15004 APU DEFERRED PER MEL 49-1B. FOLLOWING B737-800 FIM 49-10 TASK 806 WITH APU SWITCH SET TO "ON" POSITION, DOOR DOES NOT MOVE. APU INLET DOOR REMOVED & REPLACED DUE TO BROKEN PUSHRODS. APU OP CHECKED GOOD.
